Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 3, NWS Green Bay, WI

May 30, 2013Brown County, Calumet County, Outagamie County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 30, 2013, 3:28 PM CDT for Brown County, Calumet County, Outagamie County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 3:28 PM CDT (20:28 UTC)
Expired
May 30, 2013, 4:15 PM CDT
In force
47 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, WI, Calumet County, WI, Outagamie County, WI

The radar

The Green Bay radar (KGRB), 5 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 3:50 PM CDTTSTM WND GST 36Ashwaubenon, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 11:56 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
422 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WUUS53 KGRB 302028
SVRGRB
WIC009-015-087-302115-
/O.NEW.KGRB.SV.W.0003.130530T2028Z-130530T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEAST WISCONSIN...
  NORTHERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHEASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 415 PM CDT

* AT 322 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KAUKAUNA...
  AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREEN BAY AROUND 345 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LITTLE RAPIDS...DE PERE...
ASHWAUBENON...HOBART...LEDGEVIEW...ALLOUEZ...LAMBEAU FIELD...
HOWARD...LEO FRIGO BRIDGE AND UW GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4405 8840 4430 8841 4467 8809 4465 8801
      4459 8796 4459 8799 4460 8801 4456 8802
      4454 8797 4455 8793 4458 8792 4461 8788
      4460 8782 4405 8818
TIME...MOT...LOC 2028Z 213DEG 45KT 4431 8819

HAIL...1.00IN
WIND...60MPH

$$

KIECKBUSCH
3 follow-up statements
448 
WWUS53 KGRB 302038
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT THU MAY 30 2013

WIC009-015-087-302115-
/O.CON.KGRB.SV.W.0003.000000T0000Z-130530T2115Z/
CALUMET WI-OUTAGAMIE WI-BROWN WI-
338 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN...
SOUTHEASTERN OUTAGAMIE AND NORTH CENTRAL CALUMET COUNTIES UNTIL 415
PM CDT...

AT 336 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF GREEN BAY...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREEN BAY AROUND 345 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ALLOUEZ...LAMBEAU FIELD...
HOWARD...LEO FRIGO BRIDGE...UW GREEN BAY AND BAY SETTLEMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4417 8811 4417 8827 4441 8832 4467 8809
      4465 8801 4459 8796 4459 8799 4460 8801
      4456 8802 4454 8797 4455 8793 4458 8792
      4461 8788 4460 8782
TIME...MOT...LOC 2038Z 213DEG 45KT 4441 8809

HAIL...0.75IN
WIND...60MPH

$$

KIECKBUSCH
665 
WWUS53 KGRB 302048
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
348 PM CDT THU MAY 30 2013

WIC015-087-302058-
/O.CAN.KGRB.SV.W.0003.000000T0000Z-130530T2115Z/
CALUMET WI-OUTAGAMIE WI-
348 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OUTAGAMIE AND
NORTH CENTRAL CALUMET COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4426 8805 4431 8818 4455 8819 4467 8809
      4465 8801 4459 8796 4459 8799 4460 8801
      4456 8802 4454 8797 4455 8793 4458 8792
      4461 8788 4460 8782
TIME...MOT...LOC 2048Z 220DEG 32KT 4440 8806

$$

WIC009-302115-
/O.CON.KGRB.SV.W.0003.000000T0000Z-130530T2115Z/
BROWN WI-
348 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN COUNTY
UNTIL 415 PM CDT...

AT 345 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF GREEN BAY...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREEN BAY AROUND 400 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ALLOUEZ...LEDGEVIEW...DE
PERE...LAMBEAU FIELD...LEO FRIGO BRIDGE...UW GREEN BAY AND BAY
SETTLEMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

&&

LAT...LON 4426 8805 4431 8818 4455 8819 4467 8809
      4465 8801 4459 8796 4459 8799 4460 8801
      4456 8802 4454 8797 4455 8793 4458 8792
      4461 8788 4460 8782
TIME...MOT...LOC 2048Z 220DEG 32KT 4440 8806

HAIL...<.75IN
WIND...60MPH

$$

KIECKBUSCH
974 
WWUS53 KGRB 302103
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
403 PM CDT THU MAY 30 2013

WIC009-302113-
/O.CAN.KGRB.SV.W.0003.000000T0000Z-130530T2115Z/
BROWN WI-
403 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR BROWN COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 700 PM CDT.

LAT...LON 4426 8805 4431 8818 4455 8819 4467 8809
      4465 8801 4459 8796 4459 8799 4460 8801
      4456 8802 4454 8797 4455 8793 4458 8792
      4461 8788 4460 8782
TIME...MOT...LOC 2103Z 220DEG 32KT 4450 8794

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:09 PM CDT, 19 minutes earlier.

Area forecast discussion, May 30, 3:09 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT THU MAY 30 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 308 PM CDT THU MAY 30 2013

CURRENT SEVERE TO NEAR-SEVERE TSTMS COUPLED WITH ANOTHER SVR
THREAT ON FRI REMAINS THE MAIN FOCAL POINT OVER THE NEXT 24 HOURS.

THE 19Z MSAS SFC ANALYSIS SHOWED A STRONG AREA OF LOW PRES OVER
N-CNTRL SD WITH A WARM FRONT EXTENDED E-NE THRU UPR MI. A SURFACE
TROF STRETCHED SEWD FROM THE LOW PRES TOWARD NW MO. CLUSTERS OF
TSTMS COVER MOST OF THE REGION WITH SOME OF THESE STORMS TURNING
SEVERE. EXPECT SVR RISK TO CONT INTO EARLY EVENING AS INDIVIDUAL
SHORTWAVES ROTATE NEWD AROUND A NEGATIVELY-TILTED UPR TROF OVER
THE CNTRL CONUS AND SHEAR VALUES BEGIN TO INCREASE INTO A
MODERATELY UNSTABLE AIR MASS OVER WI.

ONGOING CONVECTION SHOULD CARRY OVER INTO AT LEAST THE EVENING
HOURS AS ANOTHER SHORTWAVE LIFTS NE INTO THE WRN GREAT LAKES.
WHILE INSTABILITY MAY WEAKEN A BIT UPON SUNSET...SHEAR IS FCST TO
INCREASE WHICH WOULD HELP TO MAINTAIN UPDRAFT POTENTIAL AND
ADDITIONAL TSTMS. THE THREAT FOR MORE SHWRS/ISOLATED TSTMS TO
PERSIST THRU THE OVRNGT HOURS AS THE NEGATIVELY-TILTED UPR TROF
ROTATES NEWD THRU THE MIDWEST. ANY SEVERE WEATHER HOWEVER SHOULD
DIMINISH BY THE MIDNGT HOUR AS THE ATM STABILIZES BEHIND THE
INITIAL STORMS AND NOCTURNAL COOLING TAKES PLACE.

MUCH LIKE TODAY...TSTM POTENTIAL FOR FRI WL COME DOWN TO HOW MUCH
LINGERING CLOUD COVER REMAINS OVER THE REGION. IF WE CAN BREAK OUT
OF THE CLOUDS AND ALLOW FOR AT LEAST SOME DIURNAL HEATING...SEVERE
POTENTIAL WOULD INCREASE FOR THE AFTERNOON HOURS AS CAPES COULD
REACH 1500 J/KG AND 0-6 KM BULD SHEAR RISES TO >50 KTS. COULD BE
ANOTHER ACTIVE WEATHER DAY SOMEWHERE IN WI WITH MORE SEVERE
WEATHER EXPECTED. MAX TEMPS SHOULD BE A FEW DEGS COOLER THATN
TODAY WITH MORE CLOUDS AROUND AND COOLER AIR ALOFT AS THE MAIN UPR
LOW MOVES TOWARD THE UPR MS VALLEY.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 308 PM CDT THU MAY 30 2013

MAIN FCST CONCERNS ARE CONVECTIVE TRENDS AND SVR TSTM THREAT
FRIDAY EVENING...PCPN TRENDS FOR THE REST OF THE WEEKEND...THEN
DRY CONDITIONS EARLY NEXT WEEK.

WILL KEEP THIS BRIEF...AS MAIN FOCUS IS ON THIS AFTERNOONS SEVERE
POTENTIAL AND WARNINGS.

HAVE SOME CONCERN ABOUT ANOTHER POSSIBLE BOUT OF SVR TSTMS LATE
FRIDAY AFTERNOON/EVG. MODERATE INSTABILITY IS EXPECTED TO DEVELOP
LATE FRIDAY AFTERNOON/EARLY EVG. SHEAR IS EXPECTED TO BE MUCH
STRONGER THAN YDAY/TODAY...WITH 0-6 KM SHEAR OF 45-60 KTS...AND
0-3 KM SRH AROUND 200 IN EC WI. MODELS SUGGEST A NICE LOW-LEVEL
CONVERGENCE/UPPER LEVEL DIVG COUPLET OVER EC WI TOWARD 00Z/SAT...
WITH THE REGION IN THE RRQ OF A 90 KT UPPER LEVEL JET. IF
INSTABILITY DEVELOPS AS EXPECTED...COULD DEFINITELY SEE A TORNADO
THREAT DURING THE LATE AFT/EARLY EVG...ESP IN EC WI. WILL CARRY
LIKELY POPS OVER THE ENTIRE CWA DURING THE EVG...THEN SLGT CHC/
CHC POPS FOR THE OVERNIGHT PERIOD.

PCPN CHANCES ON SATURDAY WILL BE FOCUSED ON DIURNAL CONVECTION...
AND ALONG A COLD FRONTAL BOUNDARY SAGGING SOUTH THROUGH N WI. WILL
CONTINUE TO FOCUS THE HIGHEST POPS OVER N WI DURING THE AFTERNOON.
SHOWER CHANCES WILL CONTINUE SATURDAY NIGHT...WITH THE HIGHEST POPS
OVER NORTHERN WI. PCPN SHOULD TAPER OFF ON SUNDAY MORNING.

CANADIAN HIGH PRESSURE WILL BE IN CONTROL LATE SUNDAY INTO
TUESDAY. LOOKS LIKE A DECENT CHANCE OF SOME FROST OVER NORTH
CENTRAL AND FAR NORTHEAST WI SUNDAY NIGHT AND MONDAY NIGHT...SO
HAVE ADDED PATCHY/AREAS OF FROST TO THE FCST.

PCPN CHANCES WILL RETURN TUESDAY NIGHT INTO THURSDAY AS THE
CANADIAN HIGH SHIFTS TO THE EAST. WILL HOLD OFF ON ANY MENTION OF
THUNDER UNTIL THURSDAY...BASED ON INSTABILITY FCSTS OFF THE ECMWF
MODEL.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1226 PM CDT THU MAY 30 2013

TSTMS HAVE ALREADY BLOSSOMED ACROSS THE MIDWEST/WRN
GREAT LAKES THIS AFTERNOON AS A SHORTWAVE RIDES NE INTO THE REGION
AND INTERACTS WITH AN UNSTABLE ATMOSPHERE AND INCREASING SHEAR.
THESE STORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS AND
TORRENTIAL DOWNPOURS THE MAIN THREATS. VFR CONDITIONS IN GENERAL
WL PERSIST THIS AFTERNOON...BUT QUICKLY BECOME MVFR CIGS/VSBYS
UNDER ANY TSTMS. THE THREAT FOR ADDITIONAL SHWRS/TSTMS CONTS TNGT
AS ANOTHER SHORTWAVE APPROACHES. EXPECT MVFR CIGS/VSBYS TNGT WITH
LOCALLY IFR CONDITIONS OVER THE RHI...AUW AND CWA TAF SITES AFTER
06Z. PCPN CHCS PERSIST INTO FRI AS A CDFNT MOVES INTO THE UPR MS
VALLEY MORE SHORTWAVES ARRIVE. VFR CONDITIONS SHOULD RETURN BY
MID-MORNING...WITH MORE MVFR CONDITIONS NEAR ANY TSTMS.
&&

.HYDROLOGY...
ISSUED AT 308 PM CDT THU MAY 30 2013

1 TO 3 INCHES OF RAIN FELL LAST NIGHT ACROSS PORTIONS OF CENTRAL
WISCONSIN WITH MORE PCPN EXPECTED THIS AFTERNOON...TONIGHT AND
FRIDAY. THE GROUND OVER THIS AREA REMAINS SATURATED AND IT WILL NOT
TAKE MUCH MORE WATER TO CAUSE PONDING ON AREA ROADWAYS...AND ALLOW
FOR RIVERS AND STREAMS TO RISE. PEOPLE LIVING NEAR LOW-LYING
AREAS...RIVERS AND STREAMS SHOULD KEEP ALERT FOR HEAVY RAINFALL
AND BE PREPARED TO MOVE TO HIGHER GROUND IF ANY FLOODING IS
OBSERVED.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....AK
LONG TERM......KIECKBUSCH
AVIATION.......AK
HYDROLOGY......AK
Hazardous weather outlook, May 30, 3:22 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CDT THU MAY 30 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-312030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
322 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING...THEN BECOME MORE ISOLATED
IN NATURE AFTER MIDNIGHT. A FEW OF THE STORMS MAY STILL BECOME
SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. IN ADDITION
TO THE STRONG WIND POTENTIAL...TORRENTIAL RAINS WITH AN ADDITIONAL
1 TO 2 INCHES POSSIBLE.

DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH SATURDAY. SOME OF THE
STORMS ON FRIDAY AFTERNOON AND EVENING...MAY BECOME SEVERE WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HEAVY RAINFALL
WILL ALSO BE POSSIBLE ON FRIDAY.

DENSE FOG WILL BE POSSIBLE NEAR LAKE MICHIGAN AT TIMES THROUGH
AT LEAST FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY
EVENING. ANY REPORTS OF SEVERE WEATHER OR HEAVY RAINFALL MAY BE
SENT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY AND WOULD BE
GREATLY APPRECIATED.

LMZ521-522-541>543-312030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
322 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

DENSE MARINE FOG AND THUNDERSTORMS WILL POSE A HAZARD TO BOATERS
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS AND DENSE MARINE FOG WILL POSE A HAZARD TO BOATERS
THROUGH SATURDAY.

AK

In the hours before

Local storm report, May 30, 3:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     STOCKTON                44.51N 89.46W
05/30/2013                   PORTAGE            WI   LAW ENFORCEMENT

            TREE DOWN.

&&

ASHLEYW
Special weather statement, May 30, 3:09 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT THU MAY 30 2013

WIZ038-039-048-049-302100-
BROWN-CALUMET-OUTAGAMIE-WINNEBAGO-
309 PM CDT THU MAY 30 2013

...STRONG THUNDERSTORMS MOVING THROUGH THE FOX VALLEY...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF OSHKOSH...MOVING NORTH AT 40
MPH. ANOTHER STRONG STORM WAS LOCATED JUST SOUTHEAST OF OSHKOSH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY
DOWNPOURS...AND FUNNEL CLOUDS ARE POSSIBLE WITH THESE STORMS.

* THE THUNDERSTORM WILL BE NEAR...
  HIGH CLIFF STATE PARK AND MENASHA BY 315 PM CDT...
  DARBOY AND APPLETON BY 320 PM CDT...
  LITTLE CHUTE AND KIMBERLY BY 325 PM CDT...
  KAUKAUNA BY 330 PM CDT...
  GREEN BAY AT 355 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

BOATER ON LAKE WINNEBAGO NEED TO SEEK SHELTER IMMEDIATELY!

KIECKBUSCH
Local storm report, May 30, 3:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     1 N GALLOWAY            44.72N 89.26W
05/30/2013                   MARATHON           WI   TRAINED SPOTTER

            LARGE HEALTHY TREE SNAPPED IN HALF AND ROLLED ACROSS
            PROPERTY.

&&
Local storm report, May 30, 3:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND GST     ANTIGO                  45.15N 89.15W
05/30/2013  M54 MPH          LANGLADE           WI   AWOS

&&
Local storm report, May 30, 3:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     ANTIGO                  45.15N 89.15W
05/30/2013                   LANGLADE           WI   LAW ENFORCEMENT

            POWER LINES DOWN IN THE CITY.

&&
Local storm report, May 30, 3:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     13 N WITTENBERG         45.00N 89.15W
05/30/2013                   SHAWANO            WI   PUBLIC

            TWO TREES DOWN NEAR MAPLE ROAD AND HWY 45.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:44 PM CDTAreal Flood AdvisoryGRBMarathon, Portage, Wood3 hr
May 30, 10:11 AM CDTRiver Flood WarningGRBWood51 hr
May 30, 2:29 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Portage, Shawano, Waupaca46 min
May 30, 3:29 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Menominee, Oconto, Oneida, Shawano46 min
May 30, 4:23 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara52 min
May 30, 5:35 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Oconto, Shawano40 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.